# SDR SIMA20140210006

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 9,857 hours, 6,292 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Jam-Nut
- Condition: Loose
- Location: Anti-Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KIAS DUE TO EICAS CAUTION,  A SKID OTBD.  SECURED JAM NUT ON WHEEL TRANSDUCER NR 4 HARNESS ASSEMBLY IAW CMM 32-61-01.  PERFORMED OPERATIONS CHECK IAW CRJ700 AMM 32-44-00.  OPERATIONS CHECKED GOOD.
